MathSciNet Relay Station
MathSciNet bibliographic data
MR60906 65.0X
Juncosa, M. L.; Young, D. M. On the convergence of a solution of a difference equation to a solution of the equation of diffusion. Proc. Amer. Math. Soc. 5, (1954). 168–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement